MAUDE Adverse Event Report: MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER

MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER
Catalog Number INT6F07C1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use an intrakit access kit.There was no damage noted to the intrakit packaging.The device was removed from packaging per ifu with no issues.The device was inspected with no issues and prepped per ifu with no issues.The device was properly hydrated.A proximal right radial approach was used, in a non-tortuous and non-calcified vessel.No resistance was encountered when advancing the device.No excessive force was used during insertion.The hub of the dilator detached on removal from the introducer sheath.The entire sheath was removed.No components remain in the patient.No patient injury reported.
 
Additional Manufacturer Narrative
Product analysis summary: received for analysis was an intrakit introducer sheath, dilator and guide wire in a competitor pouch.The 6f dilator is in two pieces, hub separated from dilator sheath confirming the reported event.The introducer is bloody and the wire is coil wrapped and kinked.Image review: photos were provided by the customer.The first photo shows the product label.The second photo shows a 6f introducer and a guide wire inside a pouch, and a 6f dilator in two pieces.The hub separated from dilator sheath.The photos are consistent with the return condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTRAKIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7178508
Report Number1220452-2018-00003
Device Sequence Number987427
Product Code DYB
UDI-Device Identifier20643169712199
UDI-Public20643169712199
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2019
Device Catalogue NumberINT6F07C1
Device Lot Number2016105140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2018
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight104